# SDR 2002UALA01035

- Difficulty date: June 18, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 20,837 hours, 7,202 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: QB0639
- Condition: Collapsed
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 90 KNOTS DUE TO VENT AVIONICS SYSTEM FAULT. THE AEVC SYSTEM FILTER WAS FOUND DIRTY AND COLLAPSED - REPLACED FILTER.
